Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 48, NWS Mobile, AL

March 26, 2005Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2005, 8:04 PM CST for Mobile County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 8:04 PM CST (02:04 UTC)
Expired
Mar 26, 2005, 8:30 PM CST
In force
26 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Mobile County, AL

The radar

The Mobile radar (KMOB), 43 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 1:45 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 2.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1250 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
2.8
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 270205
SVRMOB
ALC097-270230-
/O.NEW.KMOB.SV.W.0048.050327T0204Z-050327T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
804 PM CST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

   SOUTH MOBILE COUNTY IN SOUTHWEST ALABAMA

* UNTIL 830 PM CST

* AT 802 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WEST END OF DAUPHIN
  ISLAND...OR ABOUT 11 MILES WEST OF DAUPHIN ISLAND...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DAUPHIN ISLAND AND 6 MILES NORTHWEST OF SAND ISLAND BY 820 PM CST
  CEDAR POINT AND EAST END OF DAUPHIN ISLAND BY 825 PM CST
  DELCHAMPS BY 830 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3022 8831 3024 8832 3028 8815 3034 8828
      3037 8826 3033 8821 3036 8818 3038 8825
      3045 8811 3030 8814 3024 8806 3023 8811
      3021 8805

$$
1 follow-up statement
000 
WWUS54 KMOB 270223
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
823 PM CST SAT MAR 26 2005

ALC097-270230-
/O.CON.KMOB.SV.W.0048.000000T0000Z-050327T0230Z/
MOBILE AL-
823 PM CST SAT MAR 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 830 PM CST FOR SOUTH
CENTRAL MOBILE COUNTY...

AT 819 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR EAST END OF DAUPHIN
ISLAND...OR ABOUT NEAR DAUPHIN ISLAND...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DAUPHIN ISLAND...EAST END OF DAUPHIN ISLAND...FORT GAINES AND SAND
  ISLAND BY 815 PM CST
  9 MILES SOUTHEAST OF DELCHAMPS BY 820 PM CST

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3022 8831 3024 8832 3028 8815 3034 8828
      3037 8826 3033 8821 3036 8818 3038 8825
      3045 8811 3034 8795 3024 8806 3023 8811
      3021 8805

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 2:30 PM CST, 5 hours 34 minutes earlier.

Area forecast discussion, Mar 26, 2:30 PM CST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CST SAT MAR 26 2005

.SHORT TERM...WILL BE BRIEF...ALL OF THE FORECAST AREA IS UNDER A
TORNADO WATCH UNTIL 9 PM...WOULDNT SUPRISE ME TO SEE THE WATCH
EXTENDED PAST 9 PM. STORMS TODAY WERE NEAR WARM FRONT. FRONT WILL
CONTINE TO MOVE NORTH WITH SCATTERED STORMS TO THE SOUTH. UPPER
DISTURBANCE MOVING ACROSS WILL PUSH SQUALL LINE ACROSS AREA TONIGHT
WITH COLD FRONT NOT EXPECTED UNTIL LATER ON SUNDAY. MAY BE MORE
STORMS ON SUNDAY NEAR UPPER LOW CENTER AND COLDER TEMPERATURES
ALOFT...MAY BE TOO DRY HOWEVER...WE WILL SEE. IN A NUTSHELL...EXPECT
MANY SEVERE WARNINGS TONIGHT AND MAY STILL BE SEVERE ONGOING FOR
SUNRISE SERVICES AND EASTER EGG HUNTS...ESPECIALLY NEAR AND EAST OF
INTERSTATE 65.

.LONG TERM...ONLY MADE MINOR CHANGES TO THE GRIDS AND FORECAST.
ANOTHER SIMILIAR LOOKING SYSTEM LATER THIS WEEK IS BEING SHOWN BY
THE GFS.

&&

.MARINE...WINDS AND SEAS WILL INCREASE IN MODERATE SOUTHERLY FLOW
AHEAD OF APPROACHING SYSTEM OVER THE SOUTHERN PLAINS AT THIS TIME.
CURRENT TREND HAS FRONT CROSSING MARINE AREAS DURING SUNDAY
AFTERNOON. MODERATE TO STRONG OFFSHORE FLOW BEHIND FRONT WILL KEEP
WINDS AND SEAS UP INTO MONDAY. HIGH PRESSURE WILL MOVE OVER THE AREA
LATER MONDAY INTO TUESDAY...WITH WINDS AND SEAS SUBSIDING INTO MID
WEEK.

SCA LEVEL SEAS FROM THE EXTENDED SOUTHERLY FLOW WILL MOST LIKELY
REQUIRE AN SCA ISSUED FOR SUNDAY...LASTING INTO EARLY MONDAY.

&&

.FIRE WEATHER...RAIN AND HIGH HUMIDITY TONIGHT...A LITTLE DRIER ON
SUNDAY...ESPECIALLY NEAR THE COAST. DRIER STILL ON MONDAY WITH
NORTHWEST WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  76  46  66 /  90  50  10  10
PENSACOLA   65  77  51  67 /  90  70  10  10
DESTIN      65  74  53  67 /  90  80  10  10
EVERGREEN   63  78  46  63 /  90  70  10  10
WAYNESBORO  60  70  43  64 /  90  50  10  10
CAMDEN      63  76  47  63 /  90  70  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.

&&
Hazardous weather outlook, Mar 26, 1:30 PM CST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CST SAT MAR 26 2005

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271100-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
130 PM CST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND THROUGH TONIGHT...

THUNDERSTORMS HAVE BEEN DEVELOPING ALONG A WARM FRONT THAT WAS
MOVING NORTH ACROSS SOUTH ALABAMA AND MISSISSIPPI. ISOLATED
THUNDERSTORMS NEAR THE AND SOUTH OF THE FRONT...WILL BECOME MORE
NUMEROUS AS THE FRONT MOVES NORTH. HAIL FROM NICKEL TO SOFTBALL SIZE
WAS REPORTED FROM A LATE MORNING STORM OVER THE FLORIDA PANHANDLE
AND INTO SOUTH ALABAMA. STORMS THIS AFTERNOON HAVE THE POTENTIAL TO
PRODUCE LARGE HAIL...WITH AN INCREASING CHANCE OF ISOLATED TORNADOES
AS THE EVENING APPROACHES.

THE CHANCE OF SEVERE STORMS WILL CONTINUE FROM LATE THIS EVENING
THROUGH EARLY TO MID SUNDAY MORNING AS A SQUALL LINE DEVELOPS AHEAD
OF AN UPPER LEVEL DISTURBANCE MOVING OUT OF EAST TEXAS. THE SQUALL
LINE IS EXPECTED TO PUSH INTO SOUTHEAST MISSISSIPPI LATER TONIGHT
AND THEN ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE.
THE SQUALL LINE SHOULD EXIT THE WEST FLORIDA PANHANDLE AND ADJACENT
COUNTIES OF ALABAMA DURING THE EARLY MORNING HOURS ON SUNDAY. STRONG
DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ALONG AND IN
ADVANCE OF THIS SQUALL LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

BY MID TO LATE SUNDAY MORNING THE SQUALL LINE OF STRONG TO SEVERE
STORMS IS EXPECTED TO PUSH EAST OF THE AREA. DURING SUNDAY
AFTERNOON...SOME ISOLATED TO SCATTERED THUNDERSTORMS COULD DEVELOP
AS THE STORM SYSTEMS TRACKS ACROSS THE TENNESSEE VALLEY AND DRAGS A
COLD FRONT ACROSS THE AREA LATE SUNDAY AFTERNOON AND EARLY EVENING. A
FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE HAIL AND STRONG
DOWNBURST WINDS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED
SUNDAY AFTERNOON OR EVENING AT THIS TIME.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM SUNDAY NIGHT
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY BE
REQUIRED FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.

In the hours before

Local storm report, Mar 26, 3:54 PM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     HAIL             PENSACOLA               30.42N 87.19W
03/26/2005  1.75 INCH        ESCAMBIA           FL   BROADCAST MEDIA

            GOLF BALL SIZED HAIL COVERING THE GROUND

1100 AM     HAIL             MILTON                  30.62N 87.03W
03/26/2005  1.00 INCH        SANTA ROSA         FL   BROADCAST MEDIA

1120 AM     HAIL             MILTON                  30.62N 87.03W
03/26/2005  1.75 INCH        SANTA ROSA         FL   TRAINED SPOTTER

1130 AM     HAIL             MILTON                  30.62N 87.03W
03/26/2005  4.25 INCH        SANTA ROSA         FL   BROADCAST MEDIA

            INTERSECTION OF HWY. 89/87...CRACKED TRUCK WINDOWS

1220 PM     HAIL             RED OAK                 31.14N 86.46W
03/26/2005  1.75 INCH        COVINGTON          AL   BROADCAST MEDIA

1231 PM     HAIL             OPP                     31.28N 86.26W
03/26/2005  1.75 INCH        COVINGTON          AL   BROADCAST MEDIA

            MARBLE HAIL AND GOLF BALL SIZE HAIL AROUND OPP

1243 PM     HAIL             ONYCHA                  31.21N 86.28W
03/26/2005  1.00 INCH        COVINGTON          AL   TRAINED SPOTTER

            NICKEL AND QUARTER SIZED HAIL

1244 PM     HAIL             OPP                     31.28N 86.26W
03/26/2005  2.75 INCH        COVINGTON          AL   EMERGENCY MNGR

            BASEBALL SIZED HAIL AT SLEETA SCHOOL

0305 PM     HAIL             PERDIDO                 31.01N 87.63W
03/26/2005  1.00 INCH        BALDWIN            AL   EMERGENCY MNGR

0326 PM     HAIL             MARY ESTHER             30.43N 86.64W
03/26/2005  0.75 INCH        OKALOOSA           FL   TRAINED SPOTTER

            DIME TO PENNY SIZED HAIL

0320 PM     HAIL             COFFEEVILLE             31.76N 88.09W
03/26/2005  1.00 INCH        CHOCTAW            AL   BROADCAST MEDIA

            NICKEL AND QUARTER SIZED HAIL ON HWY. 84

&&

JACKC
Local storm report, Mar 26, 5:57 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
557 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             AXIS                    30.93N 88.03W
03/26/2005  0.75 INCH        MOBILE             AL   BROADCAST MEDIA

            DIME TO PENNY HAIL IN AXIS

1200 PM     HAIL             PENSACOLA               30.42N 87.19W
03/26/2005  0.88 INCH        ESCAMBIA           FL   BROADCAST MEDIA

            MARBLE SIZED HAIL...2 REPORTS

1040 AM     HAIL             PENSACOLA               30.42N 87.19W
03/26/2005  1.75 INCH        ESCAMBIA           FL   BROADCAST MEDIA

            GOLFBALL HAIL AT 9TH AVENUE...SOUTH OF AIRPORT ROAD FROM
            PENSACOLA NEWS JOURNAL

1230 PM     HAIL             ANDALUSIA               31.31N 86.48W
03/26/2005  0.88 INCH        COVINGTON          AL   PUBLIC

0515 PM     HAIL             LUVERNE                 31.72N 86.26W
03/26/2005  0.50 INCH        CRENSHAW           AL   LAW ENFORCEMENT

0525 PM     HAIL             GILBERTOWN              31.88N 88.32W
03/26/2005  1.75 INCH        CHOCTAW            AL   EMERGENCY MNGR

0525 PM     TSTM WND GST     GILBERTOWN              31.88N 88.32W
03/26/2005  0 MPH            CHOCTAW            AL   EMERGENCY MNGR

            60 TO 70 MPH WINDS

0530 PM     HAIL             NAVARRE                 30.41N 86.86W
03/26/2005  1.00 INCH        SANTA ROSA         FL   FIRE DEPT/RESCUE

            NICKEL TO QUARTER SIZED HAIL ALONG WITH 60 TO 70 MPH
            WINDS

0530 PM     TSTM WND DMG     GILBERTOWN              31.88N 88.32W
03/26/2005                   CHOCTAW            AL   EMERGENCY MNGR

            TREES DOWN

0230 PM     HAIL             AXIS                    30.93N 88.03W
03/26/2005  0.75 INCH        MOBILE             AL   BROADCAST MEDIA

            DIME SIZED HAIL

0230 PM     HAIL             PENSACOLA               30.42N 87.19W
03/26/2005  0.50 INCH        ESCAMBIA           FL   BROADCAST MEDIA

0200 PM     HAIL             AXIS                    30.93N 88.03W
03/26/2005  0.75 INCH        MOBILE             AL   BROADCAST MEDIA

1200 PM     HAIL             PENSACOLA               30.42N 87.19W
03/26/2005  0.50 INCH        ESCAMBIA           FL   BROADCAST MEDIA

1040 AM     HAIL             PENSACOLA               30.42N 87.19W
03/26/2005  1.75 INCH        ESCAMBIA           FL   NEWSPAPER

1230 PM     HAIL             OPP                     31.28N 86.26W
03/26/2005  0.88 INCH        COVINGTON          AL   PUBLIC

0515 PM     HAIL             LUVERNE                 31.72N 86.26W
03/26/2005  0.50 INCH        CRENSHAW           AL   LAW ENFORCEMENT

0525 PM     HAIL             GILBERTOWN              31.88N 88.32W
03/26/2005  1.75 INCH        CHOCTAW            AL   EMERGENCY MNGR

0525 PM     TSTM WND DMG     GILBERTOWN              31.88N 88.32W
03/26/2005                   CHOCTAW            AL   EMERGENCY MNGR

            TREES DOWN

0530 PM     HAIL             NAVARRE                 30.41N 86.86W
03/26/2005  1.00 INCH        SANTA ROSA         FL   FIRE DEPT/RESCUE

0530 PM     TSTM WND GST     NAVARRE                 30.41N 86.86W
03/26/2005  70 MPH           SANTA ROSA         FL   FIRE DEPT/RESCUE

            60 TO 70 MPH WINDS

0540 PM     HAIL             HOLT                    30.72N 86.75W
03/26/2005  0.75 INCH        OKALOOSA           FL   AMATEUR RADIO

            DIME SIZED HAIL ON HWY 98...2 MILES EAST OF SANTA ROSA
            COUNTY LINE

0545 PM     HAIL             BUTLER                  32.09N 88.22W
03/26/2005  0.25 INCH        CHOCTAW            AL   EMERGENCY MNGR

0545 PM     TSTM WND DMG     BUTLER                  32.09N 88.22W
03/26/2005                   CHOCTAW            AL   EMERGENCY MNGR

            TREES DOWN ON POWERLINES ACROSS CENTRAL AND NORTHERN
            CHOCTAW COUNTY

&&

JC/13
Local storm report, Mar 26, 6:26 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
626 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             BUTLER                  32.09N 88.22W
03/26/2005  0.25 INCH        CHOCTAW            AL   AMATEUR RADIO

            PEA HAIL A CHOCTAWHATCHEE HIGH SCHOOL AND MINOR STREET
            FLOODING

0605 PM     HAIL             MARY ESTHER             30.43N 86.64W
03/26/2005  0.25 INCH        OKALOOSA           FL   PUBLIC

            PEA HAIL IN WRIGHT

0530 PM     HAIL             BUTLER                  32.09N 88.22W
03/26/2005  1.00 INCH        CHOCTAW            AL   EMERGENCY MNGR

            PEA AND QUARTER SIZED HAIL

&&

JC/13

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:07 PM CSTSpecial Marine WarningMOB113 min
Mar 26, 6:10 PM CSTSpecial Marine WarningMOB20 min
Mar 26, 6:19 PM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe26 min
Mar 26, 6:33 PM CSTSevere Thunderstorm WarningMOBClarke, Washington27 min
Mar 26, 6:42 PM CSTSevere Thunderstorm WarningMOBBaldwin, Monroe33 min
Mar 26, 6:44 PM CSTSevere Thunderstorm WarningMOBConecuh, Escambia31 min
Mar 26, 6:51 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke24 min
Mar 26, 7:20 PM CSTSevere Thunderstorm WarningMOBBaldwin, Escambia, Monroe28 min
Mar 26, 7:23 PM CSTSevere Thunderstorm WarningMOBWilcox52 min
Mar 26, 7:49 PM CSTSpecial Marine WarningMOB56 min
Mar 26, 7:55 PM CSTSevere Thunderstorm WarningMOBWilcox35 min
Mar 26, 8:26 PM CSTSevere Thunderstorm WarningMOBBaldwin34 min
Mar 26, 8:27 PM CSTSevere Thunderstorm WarningMOBWilcox33 min
Mar 26, 8:30 PM CSTSevere Thunderstorm WarningMOBBaldwin45 min
Mar 26, 9:25 PM CSTSevere Thunderstorm WarningMOBCovington, Escambia35 min
Mar 26, 9:35 PM CSTSevere Thunderstorm WarningMOBConecuh, Monroe25 min
Mar 26, 10:31 PM CSTSevere Thunderstorm WarningMOBButler29 min
Mar 26, 10:56 PM CSTSevere Thunderstorm WarningMOBChoctaw34 min
Mar 27, 1:51 AM CSTSpecial Marine WarningMOB24 min
Mar 27, 2:13 AM CSTSevere Thunderstorm WarningMOBBaldwin32 min
Mar 27, 3:23 AM CSTSpecial Marine WarningMOB37 min
Mar 27, 3:31 AM CSTSevere Thunderstorm WarningMOBConecuh, Escambia44 min
Mar 27, 3:53 AM CSTSpecial Marine WarningMOB67 min
Mar 27, 4:44 AM CSTSevere Thunderstorm WarningMOBCovington31 min
Mar 27, 5:43 AM CSTSpecial Marine WarningMOB62 min
Mar 27, 10:14 AM CSTSpecial Marine WarningMOB31 min
Mar 27, 10:40 AM CSTSpecial Marine WarningMOB35 min
Mar 27, 12:31 PM CSTSevere Thunderstorm WarningMOBCovington29 min
Mar 27, 1:59 PM CSTSevere Thunderstorm WarningMOBButler, Wilcox31 min
Mar 27, 2:24 PM CSTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.